# SDR YENA201803240150

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 26,363 hours, 16,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT WET AREA MIDDLE SHEAR PANEL AT FRAME 87 - 88.    REPLACED THE SHEAR PANEL IAW SRM IAW 51-42-01, AND 51-42-03, REV 37.
